# SDR 97FDEA00599

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT, APPROXIMATELY 5 MINUTES AFTER CLOSING NR 1 BLEED AND OPENING NR 2 BLEED AT 18,000 FT LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  INITIATED CHECKLIST.  AFTER SWITCHING TO NR 1 BLEED, LIGHT EXTINGUISHED.  NOTED L-PACK AT 145 DEG C.  PARTIALLY OPENED LEFT PACK COOLING DOOR, TEMPERATURE CAME ON TO 100,  SWITCHED BACK TO 2 BLEED WITHOUT INCIDENT.  FOUND AN AIR LEAK AT 8TH STAGE DUCT OF ENGINE 1 IN THE AFT AIRSTAIR AREA (CLAMP CRACKED).  REMOVED AND REPLACED CLAMP, GROUND CHECK GOOD.  NO FURTHER LEAK NOTED.
